Uniformities on fuzzy topological spaces. (English) Zbl 0358.54008


54E15 Uniform structures and generalizations
Full Text: DOI


[1] Chang, C. L., Fuzzy topological spaces, J. Math. Anal. Appl., 24, 191-201 (1968)
[2] Goguen, J. A., the fuzzy Tychonoff theorem, J. Math. Anal. Appl., 43, 734-742 (1973) · Zbl 0278.54003
[3] Hutton, B., Normality in fuzzy topological spaces, J. Math. Anal. Appl., 50, 74-79 (1975) · Zbl 0297.54003
[5] Pervin, W. J., Foundations of General Topology (1964), Academic Press: Academic Press New York · Zbl 0117.39701
[6] Wong, C. K., Covering properties of fuzzy topological spaces, J. Math. Anal. Appl., 43, 697-704 (1973) · Zbl 0259.54002
[7] Zadeh, L. A., Fuzzy sets, Inform. Contr., 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.